Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    1863

Done With Accutane!

C Holmes

539 views

I haven't been on here in months, I couldnt remember my password and completely just let time slip by. So this past Friday was my last accutane appointment, I have about 4 pills left but overall I AM DONE!!!!!! I'll start from the side effects I started to experience towards the end of November.

Okay so again I start accutane the first week in Sept so definitely by November I had no acne. The old acne scars on my face where pretty much faded (I still see lite spots, but its definitely not how it was before). I still wanted to rip my lips off but the lip balm that I made on my own pretty much kept my lips under control. Again I did not experience nose bleeds or dry nostrils. I did have a bad ezcema outbreak I believe late October or early November but I was given a steroid cream for that and that was taken care of. So what I did after my ezcema cleared was apply cream (cetaphil) on the area that I get ezcema most and since then I haven't had any issues.

Now towards the end of November my lower back started to have pain I have never felt before. Let me just say I already have back issues and currently go see chiro. But this pain I felt was bad, to the point it caused me to walk slow. I stopped taking the accutane for like 4-5 days and my back stopped hurting. So what pills I have left are from the days I missed in November. Now my back is hurting really bad. I did not tell my doctor about the back pain b/c I knew she would decrease my dosage which would cause me to be on accutane longer, yes it wasn't right, but I just couldnt take being on this stuff any longer then I had too.

So overall my side affects were chap lips, ezcema breakout (I already have mild eczema anyway), and the back pain. Looking back, I felt all of this was worth it to get my skin pretty again. I will post a before picture of what my skin looked like prior to me going on bactrim and accutane and I will also do the after picture. I hope this blog helps, and if you have any questions, please dont hesitate to ask. Good Luck!!!!!!



2 Comments


I love your style. I also tell my dermatologist on a need to know basis and I get what I want. Odd coincidence but i just threw my lower back out 5 days ago by carrying laundry hampers to the basement. Like you, I could not walk. I went to after-hours care at my clinic for a same day visit. I was prescribed Vicodin. Not nearly as much fun as I thought it would be...Anyhow, once the vicodin ran out I was back in pain but not severe. I could walk. Now I take a muscle relaxer and an Nsaid pain reliever.

Share this comment


Link to comment

Hey amoxilworx! Yea I definitely wasnt going tell anything to my accutane nurse. I already knew exactly what she was going to do and I was like forget that lol. I was actually given muscle relaxers back in Jan 13 but to me they didnt really work. I never took them while I was on accutane b/c I wasnt sure if it would mix well with it or not. So I just popped advil and kept it moving. By next week that back pain should be gone, so I'm not too worried about it now..lol.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×